Alert archive / Kansas / Winter Storm Warnings in 2013
Winter Storm Warning 4, NWS Dodge City, KS
NWS Dodge City, KS issued this winter storm warning at Nov 22, 2013, 7:22 AM CST for 8 counties in Kansas. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 22, 2013, 7:22 AM CST (13:22 UTC)
- Expired
- Nov 22, 2013, 1:29 PM CST
- In force
- 6 hr
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 67 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 22, 8:40 AM CST | SNOW 3 | Meade, KS | |
| Nov 22, 8:42 AM CST | SNOW 2 | Ulysses, KS | |
| Nov 22, 8:48 AM CST | SNOW 2 | Liberal, KS | |
| Nov 22, 9:00 AM CST | SNOW 5 | Hugoton, KS | |
| Nov 22, 9:04 AM CST | SNOW 4 | 5 S Satanta, KS | SNOW STILL WAS FALLING. |
| Nov 22, 11:00 AM CST | SNOW 2 | 7 Ese Hayne, KS | |
| Nov 22, 11:00 AM CST | SNOW 3 | 10 Sse Hugoton, KS | |
| Nov 22, 11:51 AM CST | SNOW 2.1 | Dodge City, KS | |
| Nov 22, 1:00 PM CST | SNOW 5 | 5 Ese Cave, KS | |
| Nov 22, 1:00 PM CST | SNOW 6 | 10 W Moscow, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 1.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
720 WWUS43 KDDC 221322 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 722 AM CST FRI NOV 22 2013 ...MODERATE TO HEAVY SNOW TODAY AND THIS EVENING... .MODERATE TO HEAVY SNOW WILL EXIST ALONG A MID LEVEL FRONTAL ZONE. THIS FRONTAL ZONE WILL REMAIN NEARLY STATIONARY THROUGH THE DAY WHICH WILL ALLOW A SMALL AREA OF HEAVY SNOW ACCUMULATIONS TO OCCUR. KSZ075>078-085>088-222130- /O.UPG.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/ /O.NEW.KDDC.WS.W.0004.131122T1322Z-131123T0500Z/ GRANT-HASKELL-GRAY-FORD-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 722 AM CST FRI NOV 22 2013 ...WINTER STORM WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 11 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...SNOW WILL DEVELOP THIS MORNING AND PERSIST THROUGH 11 PM. * SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 5 TO 7 INCHES. * MAIN IMPACT...SNOWPACKED ROADS WILL LEAD TO HAZARDOUS DRIVING CONDITIONS. * OTHER IMPACTS...BLOWING AND DRIFTING SNOW WILL BE COMMON DUE TO 15 TO 25 MPH NORTH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ KSZ063-079>081-089-090-222130- /O.CON.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/ FINNEY-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 722 AM CST FRI NOV 22 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING... * TIMING...SNOW WILL DEVELOP THIS MORNING OR EARLY THIS AFTERNOON AND PERSIST THROUGH 11 PM. * SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 1 TO 3 INCHES. * MAIN IMPACT...SNOW IS EXPECTED TO ACCUMULATE ON ROADS AND COULD LEAD TO HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KSZ061-062-074-084-222130- /O.CON.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/ HAMILTON-KEARNY-STANTON-MORTON- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... JOHNSON CITY...ELKHART...RICHFIELD 722 AM CST FRI NOV 22 2013 /622 AM MST FRI NOV 22 2013/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST /10 PM MST/ THIS EVENING... * TIMING...SNOW WILL DEVELOP THIS MORNING AND PERSIST THROUGH 11 PM. * SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 3 TO 6 INCHES. * MAIN IMPACT...SNOWPACKED ROADS WILL LEAD TO HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ UMSCHEID
2 follow-up statements
146 WWUS43 KDDC 221453 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 853 AM CST FRI NOV 22 2013 ...MODERATE TO HEAVY SNOW TODAY AND THIS EVENING... .MODERATE TO HEAVY SNOW WILL EXIST ALONG A MID LEVEL FRONTAL ZONE. THIS FRONTAL ZONE WILL REMAIN NEARLY STATIONARY THROUGH THE DAY WHICH WILL ALLOW A SMALL AREA OF HEAVY SNOW ACCUMULATIONS TO OCCUR. KSZ075>078-085>088-230100- /O.CON.KDDC.WS.W.0004.000000T0000Z-131123T0500Z/ GRANT-HASKELL-GRAY-FORD-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 853 AM CST FRI NOV 22 2013 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING... * TIMING...SNOW WILL PERSIST THROUGH 11 PM CDT. * SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 5 TO 7 INCHES. * MAIN IMPACT...SNOW PACKED ROADS WILL LEAD TO HAZARDOUS DRIVING CONDITIONS. * OTHER IMPACTS...BLOWING AND DRIFTING SNOW WILL BE COMMON DUE TO 15 TO 25 MPH NORTH WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ KSZ064>066-230100- /O.EXA.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/ HODGEMAN-PAWNEE-STAFFORD- INCLUDING THE CITIES OF...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON 853 AM CST FRI NOV 22 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND ISOLATED SLEET...WHICH IS IN EFFECT UNTIL 11 PM CST THIS EVENING. * TIMING...SNOW WILL PERSIST THROUGH 11 PM. * SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 3 TO 5 INCHES. * MAIN IMPACT...SNOW PACKED ROADS WILL LEAD TO HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KSZ063-079>081-089-090-230100- /O.CON.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/ FINNEY-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...KINSLEY... LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 853 AM CST FRI NOV 22 2013 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS EVENING... * TIMING...SNOW AND ISOLATE SLEET WILL PERSIST THROUGH 11 PM. * SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 1 TO 3 INCHES. * MAIN IMPACT...SNOW AND ISOLATED SLEET WILL ACCUMULATE ON ROADS AND COULD LEAD TO HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KSZ061-062-074-084-230100- /O.CON.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/ HAMILTON-KEARNY-STANTON-MORTON- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... JOHNSON CITY...ELKHART...RICHFIELD 853 AM CST FRI NOV 22 2013 /753 AM MST FRI NOV 22 2013/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST /10 PM MST/ THIS EVENING... * TIMING...SNOW WILL PERSIST THROUGH 11 PM. * SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 3 TO 5 INCHES. * MAIN IMPACT...SNOW PACKED ROADS WILL LEAD TO HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 12
298 WWUS43 KDDC 221929 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 129 PM CST FRI NOV 22 2013 ...SNOW ACCUMULATIONS ARE WINDING DOWN... .THE LOWER LAYER COLD AIR HAS BEEN DRYING OUT AND THE UPPER LEVEL SUPPORT HAS WEAKENED. THE WILL BE A LITTLE MORE SNOW ACCUMULATIONS THIS EVENING, BUT NOT MUCH OVER AN INCH. KSZ075>078-085>088-222030- /O.CAN.KDDC.WS.W.0004.000000T0000Z-131123T0500Z/ GRANT-HASKELL-GRAY-FORD-STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA 129 PM CST FRI NOV 22 2013 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WINTER STORM WARNING. ADDITIONAL SNOWFALL WILL BE LIGHT, AND GENERALLY UNDER AN INCH. $$ KSZ061>066-074-079>081-084-089-090-222030- /O.CAN.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/ HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-EDWARDS- KIOWA-PRATT-MORTON-COMANCHE-BARBER- INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD... GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT... ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...COLDWATER... PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 129 PM CST FRI NOV 22 2013 /1229 PM MST FRI NOV 22 2013/ ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WINTER WEATHER ADVISORY. ADDITIONAL SNOWFALL WILL BE LIGHT AND GENERALLY LESS THAN AN INCH. $$ 12
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this winter storm warning went out at Nov 22, 6:10 AM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Nov 22, 6:10 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 610 AM CST Fri Nov 22 2013 ...Updated aviation section... .SHORT TERM...(Today and tonight) ISSUED AT 352 AM CST FRI NOV 22 2013 A deep upper level trough was progressing southeastward into the upper Midwest early this morning while a deep upper low was located just off the coast of southern California. Arctic high pressure was entrenched across the high plains; and this cold airmass was deep, resulting in high sea level pressure values near the center of the surface high near the Colorado border around 1040mb. Despite the lack of low level baroclinicity near the surface high, mid level frontogenesis was occurring over southwestern Kansas between two airstreams: northwesterly mid level flow along the periphery of the upper midwest trough and southwesterly mid level flow across the southern plains in advance of the closed low. 700mb theta-e values were very high given 700mb dewpoints between 0 and -2C. Elevated convective instability will be present today across the panhandles above the mid level front, with conditional symmetric instability further north in a narrow band over southwestern Kansas per crossection analysis. This makes sense given the straight hodographs between 2 and 8 km AGL in the right rear quadrant of a 150kt jet at 250mb. Intense banding of snow is possible across far southwest Kansas today into early evening. But the location of this heavier band is not known with high certainty. It appears that snow amounts of 3-6 inches are possible across far southwest Kansas, with lesser amounts further north and east. The mesoscale models were showing higher snow amounts than the ECMWF/GFS, which one would expect in this situation. Temperatures will be held down by cloud cover today despite the moderation of the arctic airmass. Snowfall in far southwestern Kansas should keep temperatures from rising much about the mid 20s, with upper 20s to lower 30s further east. Snow will gradually taper off tonight, but skies will still stay mostly cloudy, keeping temperatures from falling that much. Lows should be mainly in the lower 20s, with some teens possible if skies clear near interstate 70. .LONG TERM...(Saturday through Thursday) ISSUED AT 311 AM CST FRI NOV 22 2013 The primary challenge in the forecast continues to be snowfall potential as the main upper low lifts out across the Rockies and adjacent Western Plains late in the weekend. The ECMWF continues to be the most aggressive in bringing highest QPF farthest north...while GFS continues to be very stingy in QPF. The best approach is still the middle ground between these two solutions, which is sort of what the Canadian GEM model suggests. The problem with the late Saturday Night/Sunday precipitation event is that there will be essentially no baroclinicity to speak of in the lower troposphere up through the lower portions of the mid-troposphere. The lack of baroclinicity leads to a lack of isentropic lift, so really the only contribution to lift will be jet streak-induced this far north. Whatever low level baroclinicity exists will be well to the south across Texas where higher precipitation amounts make more sense. Nevertheless, the upper low itself will have an associated mid level warm conveyor belt of moist southerly flow, so light precipitation should advance as far north as the Arkansas River. The question then is just how much. One to two inches of snow seems to be the best forecast at this time south of the Arkansas River Sunday, and will maintain the inherited 40 to 60 POPs from the Ark River down to the Oklahoma border. With low level high pressure still around from the recent surge of arctic air, winds will be light, so whatever snow does fall should not blow around. The probability of a hazardous weather event seems fairly low right now. As far as temperatures go for this weekend, coldest daytime temperatures should be confined to the southern portion of the forecast area...coldest along Oklahoma Panhandle border where some new snow cover (assuming today's snow forecast pans out) will affect the daytime temperature rise. The thinking is that highs of 30 to 32F is the best forecast both Saturday and Sunday generally southwest of a Syracuse to Dodge City to Medicine Lodge line. Beyond the weekend...upper level ridging will build across the western CONUS, which will favor some downslope conditions and a subsequent moderation in temperatures...yet still below the seasonal average (which is around 50 degrees for a high for most areas). && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) ISSUED AT 605 AM CST FRI NOV 22 2013 Light to moderate snow will prevail across the GCK and DDC terminals much of the day. This will result in IFR and at times borderline LIFR conditions in heavier snow bursts. The snow will begin to taper off by early this evening. Since there will likely be a sharp north cutoff in today's snow event, the HYS terminal will likely remain unaffected with VFR conditions likely much of the day. North winds will continue at 15 to 25 knots with a decrease in speed this evening. && .PRELIMINARY POINT TEMPS/POPS... DDC 29 23 31 19 / 80 60 0 40 GCK 27 21 32 18 / 70 30 0 40 EHA 24 21 29 21 / 100 80 0 50 LBL 25 22 30 20 / 100 90 0 50 HYS 32 20 34 16 / 10 10 0 20 P28 30 24 32 18 / 50 50 0 40 && .DDC WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY until 11 PM CST /10 PM MST/ this evening FOR KSZ061>063-074>081-084>090. && SHORT TERM...Finch LONG TERM...Umscheid AVIATION...Umscheid
Hazardous weather outlook, Nov 22, 5:00 AM CST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 500 AM CST FRI NOV 22 2013 KSZ030-031-043>046-061>066-074>081-084>090-231100- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 500 AM CST FRI NOV 22 2013 /400 AM MST FRI NOV 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ACCUMULATING SNOW IS EXPECTED ACROSS MAINLY FAR SOUTHWEST KANSAS TODAY AS A MID LEVEL FRONT WILL EXIST ACROSS THIS PORTION OF THE STATE. MORE DETAILS ON SNOWFALL AMOUNTS AND EXPECTED HAZARDS CAN BE FOUND IN THE LATEST WINTER WEATHER MESSAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL LIGHT TO PERHAPS MODERATE SNOW IS EXPECTED SUNDAY IN ADVANCE OF THE MAIN UPPER LOW. RIGHT NOW, THE BEST CHANCE FOR LIGHT ACCUMULATING SNOW APPEARS TO BE SOUTH OF THE ARKANSAS RIVER AND ESPECIALLY TOWARD THE OKLAHOMA BORDER. HEAVY SNOW ACCUMULATIONS ARE NOT LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AND ROAD CONDITIONS TO THE NATIONAL WEATHER SERVICE TODAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Nov 22, 7:09 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
709 AM CST FRI NOV 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW SUBLETTE 37.48N 100.85W
11/22/2013 E3.0 INCH HASKELL KS LAW ENFORCEMENT
&&
MSCOTTNearby
Winter Storm Warnings in Kansas, 2013Every winter storm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.